# SDR UPS99230626

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION ON FLOORBEAM LOWER SURFACE AROUND SEVERAL FASTENERS HOLES BS 480, WL 208, BL 0- LBL 45.  BLENDED CORROSION, FOUND TO BE OUT OF LIMITS.  REPLACED FLOORBEAM UPPER CHORD FROM BL 0 - LBL 45, BS 480 PER SRM 53-10-8 FIG 5.
